# SDR J7SA20160726001

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N524FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20095
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EXPERIENCED RAPID CABIN DEPRESSURIZATION AT FL430 CABIN ALTITUDE INCREASED AT 10,000+ FEET PER MINUTE. EXECUTED EMERGENCY DESCENT TO 15,000 FT IN LESS THAN 4 MINUTES. AFTER LEVELING AT 15,000 FT CABIN PRESSURE SYSTEM APPEARED TO RETURN TO NORMAL OPERATION AND ALTITUDE SCHEDULE.  REPLACED LT AND RT SAFETY VALVES AND SWAPPED IASC NR 1 AND NR 2.  OPS CHECK GOOD FOR IASC SWAP AND FOR THE OUTFLOW VALVE.
